# SDR RAAA99B1034

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Malfunctioned
- Location: Wing
- Component: Boeing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS WOULD NOT RETRACT AFTER DEPARTURE.  INSPECTED FLAP SYSTEM, NO DEFECTS NOTED.  LUBED LT AND RT INBOARD FLAP CARRIAGES AND ALL ROLLERS OPS CHECKED OK FOR SERVICE.  RELEASED FOR TEST FLIGHT. C/W OVERWEIGHT LANDING INSPECTION FOR LOW TO MODERATE SINK IAW C1-5-51-61 AND 61A.  NO DISCREPANCIES WERE NOTED.  ACCOMPLISHED TEST FLIGHT.  TEST FLIGHT OK.
